Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 914210, 8 pages
Research Article

Existence Results for a -Kirchhoff-Type Equation without Ambrosetti-Rabinowitz Condition

1Institute of Mathematics, Jilin University, Chang'chun 130012, China
2Department of Mathematics, Beihua University, Ji'lin 132013, China

Received 25 November 2012; Accepted 28 April 2013

Academic Editor: Jaime Munoz Rivera

Copyright © 2013 Libo Wang and Minghe Pei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Libo Wang and Minghe Pei, “Existence Results for a -Kirchhoff-Type Equation without Ambrosetti-Rabinowitz Condition,” Journal of Applied Mathematics, vol. 2013, Article ID 914210, 8 pages, 2013. doi:10.1155/2013/914210